Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The lift of a delta wing at supersonic speeds


Author: H. J. Stewart
Journal: Quart. Appl. Math. 4 (1946), 246-254
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/17096
MathSciNet review: 17096
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/17096
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society